# SDR 98ZZZX2801

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422R
- Condition: Failed
- Location: Shaft
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ALTERNATOR AT ENGINE CHANGE.  FOUND SHAFT BEARINGS FAILED (DRIVE END), .1250 INCH MOVEMENT SIDE TO SIDE. UP AND DOWN.  TIME IN SERVICE 215 HOURS.  REMOVED JUST PRIOR TO FAILURE AND ENGINE DAMAGE.  (ELECTRO SYSTEMS O/H UNIT).
